# SDR MEX2003571

- Difficulty date: December 29, 2003
- Submitted: August 24, 2004
- Operation: Air carrier
- Aircraft: N169PL
- Make and model: Doug MD-88
- Aircraft serial: 53175
- Engine: Pwa JT8D219
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Overspeed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 460 - GDL-LAX - AIRCRAFT RETURNED, DUE TO DURING TAKEOFF, WITH ATS OUT OF SERVICE, THE RIGHT ENGINE N1 REACHED AN OVERSPEED OF 105.1 PERCENT.  CAPTAIN PERFORMED PROCEDURE DURING DESCENT AND THE EPR'S REACHED 2 LASTING 2 MINUTES, AFTER THAT ALL PARAMETERS WITHIN LIMITS.  AT GDL STATION, THE RIGHT ENGINE WAS REPLACED AND TESTED IAW MM 71-00-01 AND 71-00-02, ALL CORRECT.  (M)
